CSpace  > 系统科学研究所
单调线性互补问题的最小原则(II)
李彦君1; 汪寿阳1; 王日爽2
1995
Source Publication系统科学与数学
ISSN1000-0577
Volume015Issue:004Pages:339
Abstract在文〔1〕的基础上,对单调线性互补问题(MLCP)给出了不同于文〔17〕的最小原则的另一形式,并提出了一个在有限步内求出单调线性互补问题解集的新算法;给出了单高线性互补问题的三个误差界公式。这些公式推广了文〔6〕的有关结果,并且较文〔8〕中的误差界表示形式简洁和易于检验。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44578
Collection系统科学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京航空航天大学
Recommended Citation
GB/T 7714
李彦君,汪寿阳,王日爽. 单调线性互补问题的最小原则(II)[J]. 系统科学与数学,1995,015(004):339.
APA 李彦君,汪寿阳,&王日爽.(1995).单调线性互补问题的最小原则(II).系统科学与数学,015(004),339.
MLA 李彦君,et al."单调线性互补问题的最小原则(II)".系统科学与数学 015.004(1995):339.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李彦君]'s Articles
[汪寿阳]'s Articles
[王日爽]'s Articles
Baidu academic
Similar articles in Baidu academic
[李彦君]'s Articles
[汪寿阳]'s Articles
[王日爽]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李彦君]'s Articles
[汪寿阳]'s Articles
[王日爽]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.